# SDR C2XA02SH053

- Difficulty date: August 31, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145ER
- Aircraft serial: 145022
- Aircraft time: 11,197 hours, 8,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Butt Strap
- Part number: 14522460011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C-CHECK INSPECTION CENTER FLOORBEAM STRAP AT FRAME 18 WAS FOUND TO HAVE CORROSION IN NUT PLATES HOLES.  MAINTENANCE REMOVED AND REPLACED AFFECTED BUTT STRAP IAW EMB-145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
